# SDR CA990715020

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1D5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: MR12N600
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR BRACKET NOT CERTIFIED FOR AVIATION APPLICATION (BOGUS PARTS).  ALTERNATOR INSTALLED 55 AMP.  SPECS CALL FOR 70 AMP.  FORWARDED TO M&M FOR CORRECTIVE ACTION.
